# SDR WWMA9800071

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000A
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE CWP LIGHT CAME ON FOR 5 MIN IN FLIGHT.  FOLLOWED QRH PROCEDURES.  CLEANED LAV SMOKE DETECTOR.
